Colorado, 2015

Hail in Colorado, July 19, 2015

July 19, 2015 · NWS PUB · 2 events in 1 county or zone

A strong to severe storm produced hail up to the size of half dollars in northern and eastern Kiowa County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

A strong to severe storm produced hail up to the size of half dollars in northern and eastern Kiowa County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jul 19, 2:05 PM MST, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 19, 2:05 PM MST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
305 PM MDT SUN JUL 19 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 303 PM MDT SUN JUL 19 2015

...AREAS OF HEAVY RAIN LIKELY LATER TODAY AND TOMORROW AFTERNOON...

CURRENTLY...IT IS QUITE MOIST AND RATHER UNSTABLE OVER PARTS OF THE
FCST AREA AT 1 PM. AT THIS HOUR...LAMAR HAS A 67 DEWPOINT...AND THIS
LOOKS REASONABLE GIVEN OTHER READINGS IN FAR W KS. TSRA WERE JUST
BEGINNING TO DEVELOP ACROSS THE HIGHER TRRN.

REST OF TODAY AND INTO TONIGHT...

HRRR HAS BEEN INDICATING EAST CENTRAL COLORADO WILL SEE THE BRUNT OF
THE RAINFALL DURING THE NEXT 12H. THIS IS ASSOCIATED WITH A 700 MB
TROUGH/SFC BOUNDARY THAT WILL BE OVER THIS REGION BY EARLY THIS
EVENING. THIS 700 MB TROUGH TRIES TO CLOSE OFF....AND THIS WILL
ALLOW FOR CONVERGENT LLVL FLOW TO DEVELOP OVER THE REGION. GIVEN
THIS...HEAVIEST RAIN WILL LIKELY FALL OVER THE KIOWA COUNTY REGION
LATER THIS AFTERNOON AND EVENING GIVEN THE 2000 CAPE WHICH IS OVER
THE REGION

LOWER ELEVATIONS OF EL PASO COUNTY MAY ALSO SEE SOME AREAS OF HEAVY
RAIN AS 700 MB FLOW WILL GO UPSLOPE LATER THIS EVENING.

GIVEN THE OVERALL INSTABILITY OVER THE REST OF THE PLAINS....OTHER
AREAS OF HEAVY RAIN CANT BE RULED OUT...BUT THE GREATEST THREAT WILL
BE THE EAST CENTRAL CO AREA. WILL HAVE TO WATCH IF AN OUTFLOW
BOUNDARY PROPAGATES SWD FROM THE CONVECTION AND MOVES INTO FAR SE
COLORADO (BACA/PROWERS).

GIVEN THE CAPE AND MODEST SHEAR...SEVERE THUNDERSTORMS WILL ALSO BE
POSSIBLE OVER THE PLAINS LATER THIS AFTERNOON...AND AN MD WAS
RECENTLY ISSUED (128 PM) DISCUSSING THIS POSSIBILITY.

TOMORROW...

GOOD 700 MB UPSLOPE WILL BE IN PLACE...ESPECIALLY OVER THE S MTN
AREAS (WETS/SANGRES). IT MAY BE RATHER STABLE ON MOST OF THE PLAINS
TOMORROW...AND WE MAY NOT SEE MUCH IN THE WAY OF PRECIP OVER THE
PLAINS PRIOR TO 6 PM. HOWEVER...THE EAST SLOPES OF THE WETS AND
SANGRES MAY SEE HEAVY RAIN DEVELOP BY MID AFTERNOON TOMORROW AND
LAST INTO THE EVENING HOURS.

OTHER MOUNTAINS LOCATIONS MAY ALSO SEE POCKETS OF HEAVY
RAIN...ESPECIALLY ON THE EASTERN SLOPES GIVEN THE UPSLOPE 700 MB
FLOW.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 303 PM MDT SUN JUL 19 2015

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)

MONDAY NIGHT AND TUESDAY...ABUNDANT MOISTURE AND AN UPPER SHORTWAVE
CROSSING THE N ROCKIES WILL KEEP THE THREAT OF HEAVY RAIN AND STORMS
IN PLACE THROUGH TUE. PLENTY OF LLVL SUPPORT AS WELL WITH UPSLOPE
FLOW...SO THE BEST TIME FRAME FOR POTENTIALLY HEAVY RAIN AND HYDRO
ISSUES WILL BE MON EVE ACROSS THE E PLAINS...AND THEN AGAIN TUE LATE
AFTN/EVE ALONG THE E SLOPES AND I25 CORRIDOR. CONVECTION WILL
GRADUALLY MOVE EAST THROUGH THE NIGHT...TAPERING OFF ALONG THE KS/CO
BORDER EARLY WED MORNING.

WEDNESDAY THROUGH FRIDAY...THE UPPER RIDGE STARTS TO REDEVELOP BACK
TO THE WEST ACROSS THE 4 CORNERS REGION BEGINNING WED...AS THE NEXT
UPPER TROUGH STARTS TO DIG SOUTH OVER THE PAC NW. WED STILL LOOKS TO
BE A TRANSITION DAY WHERE CONVECTION CHANCES DROP OFF
DRAMATICALLY...BUT THERE WILL STILL BE AN ISOLATED TO SCATTERED
CHANCE FOR PCPN FOR ALL AREAS IN THE AFTN. THU LOOKS TO BE
COMPLETELY DRY FOR THE CWA HOWEVER...AS THE RIDGE STRENGTHENS AND
ANY MOISTURE STAYS SUPPRESSED TO THE SOUTH. BY FRI ISOLATED STORMS
WILL BE FOUND OVER THE MT PEAKS IN THE AFTN...THEN MODELS INDICATE
ISOLATED CONVECTION RIGHT ALONG THE KS/CO BORDER IN THE EVE DUE TO
THE PROXIMITY OF THE DRYLINE. TEMPS WILL GRADUALLY INCREASE THROUGH
FRI...WITH THU AND FRI BEING THE WARMEST DAYS WITH MAX TEMPS IN THE
80S FOR THE HIGH VALLEYS...AND UPPER 80S TO MID 90S FOR THE E PLAINS.

SATURDAY AND SUNDAY...LONG RANGE MODELS INDICATE THAT THE UPPER
RIDGE FLATTENS OUT ONCE AGAIN OVER THE WEEKEND AS THE WEST COAST LOW
GETS ABSORBED AND TRACKS TO THE NE ACROSS ID AND MT. THIS ALLOWS OF
A HINT OF THE SUBTROPICAL MOISTURE PLUME TO RETURN...INCREASING PCPN
CHANCES STARTING SAT BUT MORE SO ON SUN. MOORE

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 303 PM MDT SUN JUL 19 2015

TSRA WILL BE POSSIBLE OVER ALL THE TAF SITES THIS AFTERNOON AND
TOMORROW AFTERNOON...AND THE STORMS COULD BE ON THE STRONG SIDE WITH
HEAVY RAIN...GUSTY WINDS AND SMALL HAIL. BEST CHANCE OF STORMS WILL
BE KCOS AND KPUB...WITH A LESSER CHANCE KALS. IT IS POSSIBLE THE
TSRA MAY LINGER INTO THE EVENING HOURS AT KCOS AND KPUB. OTHERWISE
ANTICIPATE VFR CONDITIONS NEXT 24H.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ095>098.

&&

SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...HODANISH
Hazardous weather outlook, Jul 19, 10:02 AM MST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1102 AM MDT SUN JUL 19 2015

COZ058>089-093>099-201715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1102 AM MDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED BOTH OVER THE
PLAINS AND MOUNTAINS THIS AFTERNOON AND EVENING. ALL OF THE STORMS
WILL BE CAPABLE OF LOCALLY HEAVY RAIN. A FEW OF THE STORMS THAT
DEVELOP OVER THE PLAINS WILL BE CAPABLE OF PRODUCING SEVERE
WEATHER...INCLUDING HAIL UP TO THE SIZE OF HALF DOLLARS AND WIND
GUSTS TO 65 MPH. LOCALIZED FLASH FLOODING WILL BE
POSSIBLE...ESPECIALLY OVER BURN SCAR AREAS AND IN URBAN AREAS.

QUITE A BIT OF DANGEROUS CLOUD TO GROUND LIGHTNING IS EXPECTED
OVER THE REGION THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY AND TUESDAY...ISOLATED TO SCATTERED THUNDERSTORMS ARE
EXPECTED...WITH LOCALLY HEAVY RAIN POSSIBLE. BURN SCARS AND URBAN
AREAS WILL BE PRONE TO LOCALIZED FLASH FLOODING. IN ADDITION...A
FEW SEVERE STORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS AND
I-25 CORRIDOR. MAIN THREATS FROM THUNDERSTORMS WILL BE CLOUD TO
GROUND LIGHTNING...HAIL UP TO ONE INCH IN DIAMETER...AND WIND
GUSTS IN EXCESS OF 60 MPH.

ON WEDNESDAY...ISOLATED THUNDERSTORMS WILL OCCUR...WITH STRONGER
STORMS PRODUCING HAIL UP TO PENNY SIZE AND GUSTY WINDS AROUND 40
MPH. CLOUD TO GROUND LIGHTNING IS ALWAYS A CONCERN.

THURSDAY THROUGH SATURDAY...ISOLATED THUNDERSTORMS WILL BE
POSSIBLE...MAINLY ACROSS THE MOUNTAINS AND ADJACENT TERRAIN. MAIN
THREATS WILL BE SMALL HAIL...GUSTY WINDS...AND CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY THIS AFTERNOON AND TONIGHT ACROSS THE ENTIRE REGION.

HODANISH

In the hours before

Special weather statement, Jul 19, 1:33 PM MST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
233 PM MDT SUN JUL 19 2015

COZ069-070-192130-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
233 PM MDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RIO GRANDE...SOUTH
CENTRAL SAGUACHE AND NORTHWESTERN ALAMOSA COUNTIES UNTIL 330 PM
MDT...

AT 233 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LA GARITA...OR 29 MILES NORTHWEST OF ALAMOSA...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CENTER AND LA GARITA.

LAT...LON 3774 10626 3792 10624 3794 10587 3767 10589
TIME...MOT...LOC 2033Z 274DEG 10KT 3783 10617

LW
Special weather statement, Jul 19, 1:52 PM MST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
252 PM MDT SUN JUL 19 2015

COZ094-192145-
EASTERN LAS ANIMAS COUNTY CO-
252 PM MDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 345 PM MDT...

AT 252 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF KIM...OR 35 MILES NORTHEAST OF DES MOINES...MOVING
NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KIM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3709 10348 3718 10353 3763 10332 3742 10309
      3711 10309
TIME...MOT...LOC 2052Z 241DEG 17KT 3716 10341

LW
Special weather statement, Jul 19, 2:04 PM MST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
304 PM MDT SUN JUL 19 2015

COZ093-094-192200-
LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO-
304 PM MDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAS ANIMAS AND
SOUTHEASTERN OTERO COUNTIES UNTIL 400 PM MDT...

AT 304 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF DELHI...OR 30 MILES SOUTHWEST OF LA JUNTA...MOVING EAST
AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HIGBEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3757 10392 3768 10392 3785 10341 3748 10340
TIME...MOT...LOC 2104Z 269DEG 17KT 3761 10384

LW
Special weather statement, Jul 19, 2:40 PM MST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
340 PM MDT SUN JUL 19 2015

COZ094-099-192245-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
340 PM MDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND WEST
CENTRAL BACA COUNTIES UNTIL 445 PM MDT...

AT 340 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES EAST OF KIM...OR 30 MILES WEST OF SPRINGFIELD...MOVING
NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PRITCHETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3713 10318 3729 10327 3749 10281 3724 10268
TIME...MOT...LOC 2140Z 247DEG 19KT 3724 10314

LW
Special weather statement, Jul 19, 2:59 PM MST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
359 PM MDT SUN JUL 19 2015

COZ093-094-097-099-192245-
LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO-
SPRINGFIELD VICINITY/BACA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
359 PM MDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS...
SOUTHEASTERN OTERO...NORTHWESTERN BACA AND SOUTHWESTERN BENT COUNTIES
UNTIL 445 PM MDT...

AT 359 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19
MILES WEST OF KIM...OR 40 MILES NORTH OF DES MOINES...MOVING
NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS
ANIMAS...SOUTHEASTERN OTERO...NORTHWESTERN BACA AND SOUTHWESTERN BENT
COUNTIES.

LAT...LON 3719 10377 3740 10390 3783 10313 3753 10287
TIME...MOT...LOC 2159Z 240DEG 49KT 3733 10369

HODANISH
Special weather statement, Jul 19, 3:14 PM MST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
414 PM MDT SUN JUL 19 2015

COZ099-192300-
SPRINGFIELD VICINITY/BACA COUNTY CO-
414 PM MDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL
500 PM MDT...

AT 414 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTHWEST OF PRITCHETT...OR 23 MILES SOUTHWEST OF
SPRINGFIELD...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.

LAT...LON 3709 10300 3726 10307 3742 10262 3716 10252
TIME...MOT...LOC 2214Z 253DEG 17KT 3720 10295

HODANISH

The radar

The Pueblo radar (KPUX), 112 km away, was scanning. The volume nearest the first event began at 22:16 UTC.

Open the radar archive at this moment

Event by event

2 hail. Local standard time, as filed.

Hail, Kiowa

When
July 19, 3:16 PM MST to 3:21 PM MST
Where
Kiowa County, 8.99 mi NW of Eads
Measured
0.75 in hail
Reported by
Public
Coordinates
38.570, -102.900

Hail, Kiowa

When
July 19, 5:12 PM MST to 5:17 PM MST
Where
Kiowa County, Towner
Measured
1.25 in hail
Reported by
Public
Coordinates
38.470, -102.080

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2015Every state in 2015This day in weather historyWarnings in Colorado, July 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 579801, 579802.